The Stacks Project


Bibliography item: D1

authorDrinfel'd, Vladimir Gershonovich
titleTwo-dimensional $l$-adic representations of the fundamental group of a curve over a finite field and automorphic forms on ${\rm GL}(2)$
year1983
typearticle
journalAmer. J. Math.
number1
volume105
pages85–114
fjournalAmerican Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{D1,
  author = {Drinfel'd, Vladimir Gershonovich},
  title = {Two-dimensional {$l$}-adic representations of the fundamental group of a curve over a finite field and automorphic forms on {${\rm GL}(2)$}},
  year = {1983},
  journal = {Amer. J. Math.},
  number = {1},
  volume = {105},
  pages = {85--114},
  fjournal = {American Journal of Mathematics},
}